NURS-6521N-Quiz Wk10.docx - Course Test Status Attempt Score Time Elapsed Instructions NURS-6521N-39,Advanced Pharmacology.2018 Summer Qtr Week 10 Quiz

NURS-6521N-Quiz Wk10.docx - Course Test Status Attempt...

This preview shows page 1 - 3 out of 10 pages.

Course NURS-6521N-39,Advanced Pharmacology.2018 Summer Qtr Test Week 10 - Quiz Status Completed Attempt Score 40 out of 40 points Time Elapsed 48 minutes out of 1 hour and 40 minutes Instructions Please answer each question below and click Submit when you have completed the Quiz. Results Displayed Feedback Question 1 1 out of 1 points A nurse is caring for a 46-year-old female patient who is taking paclitaxel for ovarian cancer. Two or three days after the infusion of the drug, the nurse must closely monitor for which of the following? Response Feedback: Neurotoxicity is a major problem associated with paclitaxel therapy, and close monitoring is needed. Neurotoxicity generally begins 2 to 3 days after the infusion. Cardiotoxicity is observed in less than 1% of patients. The drug is not known to cause constipation or asthma. Question 2 1 out of 1 points The nurse has established peripheral IV access and begun an infusion of magnesium sulfate on a 29-year-old antepartum patient who is 35 weeks pregnant. Which of the following assessment findings most likely prompted the patient's physician to order magnesium sulfate for this patient? Response Feedback: Magnesium sulfate is used frequently for treating or preventing seizures associated with pre-eclampsia, eclampsia, and pregnancy-induced hypertension. Its effectiveness in preventing seizures in eclampsia is well accepted and documented. Impaired oxygenation, changes in LOC, and ECG changes are not indications for the administration of magnesium sulfate in the pregnant patient. Question 3 1 out of 1 points The nurse recognizes that the potential for teratogenic drug effects is not static throughout the prenatal and postnatal periods. The potential for teratogenic effects is highest during Response Feedback: The critical period of organogenesis, during which the major fetal organs form, is from implantation up to approximately day 58 to 60 after conception. If drugs that cause teratogenic effects are administered during this period, major malformations of fetal organ systems may result. Question 4 1 out of 1 points The nurse practitioner has recommended that a breast-feeding woman take her prescribed medications just before her infant takes his longest nap of the day. The woman does not understand and asks the nurse to explain. The nurse will tell the woman that the recommendation was made to Response One of the methods used to reduce neonatal drug exposure is to schedule
Image of page 1
Feedback: drug therapy just after breast-feeding or before the infant goes to sleep for several hours. A drug's half-life helps to determine when breast-feeding can begin again. Assessing the blood concentration of the drug and the drug's potential adverse effects helps to determine the safest drug possible.
Image of page 2
Image of page 3

You've reached the end of your free preview.

Want to read all 10 pages?

  • Summer '15
  • finasteride

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

Stuck? We have tutors online 24/7 who can help you get unstuck.
A+ icon
Ask Expert Tutors You can ask You can ask You can ask (will expire )
Answers in as fast as 15 minutes